Facebook Pixel

Am i pregnant

By January 16, 2017 - 10:18am
Rate This

About a week to my period i had unprotected sex but i used postinor within 24hrs. Later i started feeling sick and dizzy, my breast are heavy now and headaches too. For more than 2weeks now i haven't had my period. Please am i pregnant

Add a Comment1 Comments


Hello Nharnah,

Welcome to the EmpowHER community. I am glad you reached out to us with your question if you might be pregnant.

An emergency contraceptive, like Postinor, prevents pregnancy by primarily preventing ovulation. If you took the pill a week before your period was due, ovulation would have already passed.

If you do not have any bleeding within the next week, take a home pregnancy test. For the most accurate result, test in the morning. Use the urine when you first wake up and use the bathroom.


January 16, 2017 - 10:35am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!